# SDR FDEA201701050053

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 93,601 hours, 36,419 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Bell
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRIED TO SWITCH TO GROUND POWER AFTER BLOCKIN,  THE FIRE BELL SOUNDED FOR 10 SECONDS. NO FIRE  LIGHTS ILLUMINATED. NO OTHER INDICATIONS OF  FIRE OR ANY OTHER MALFUNCTION. STARTED THE APU AND SHUTDOWN THE LEFT ENGINE.   FIRE DETECTION SYSTEM OPS CHECKED NORMAL IAW MM 26-11-00-5.
